Prograf User Reviews

Prograf - User Reviews

Prograf User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Prograf sorted by most helpful. Patient Discussions FAQs


Comment from: 45-54 Female on Treatment for 1-6 months (Patient) Published: October 21

Pain in the feet and the legs combine with the headaches has made this drug an evil necessity.

Comment from: My2Livers, 55-64 on Treatment for 5-10 years (Patient) Published: January 12

the drug manufacturers don't tell us about hair loss, brain damage, severe depression, hallucinations, spinal cord damage, memory loss, cognitive problems, shaking, etc. I've been on it for 5 years and my pre-prograf MRI of my brain was fine. Now I have brain damage. I've also been diagnosed as severely bi-polar, and my once thick hair is all but gone!

Related Reading: hair loss | depression | prograf

Comment from: bev5419, 55-64 on Treatment for 5-10 years (Patient) Published: July 07

I had a liver transplant on 12/13/2001 at Jackson Memorial Hospital.I receive my liver from my daughter which is such a blessing to get a second chance in life. My transplant was due to Cryptogenic Liver Cirrhosis. My life changed dramatically but I have no complaints because I am ALIVE. I have been on prograf since my transplant. I had a rejection in 2004 when my enzymes went up and a bx was done. Since the rejection I have been taking 2mg in the am and 1 mg in the pm along with 8mg medrol twice a week. Since May of this year, my liver enzymes elevated and my doses were increased to 2mg in am and 2mg in pm. My Drs also increase the medrol to 12 mg.Thank God so far my enymes level went down to normal and I hope they stay normal. I just did my labs on 7/5 hopefully the results are normal. I am hoping my Drs will be dcreasing the meds again. SIDE EFFECTS High BP, anxious,ect but the benefits to me is greater than the risk of side effects. But its been a life change since my transplant. No complaints at all because I am so very happy to be alive now. Thank God for my daughter and the medications. God bless everyone and thankful for all.

Related Reading: liver | Cirrhosis | medrol

Comment from: VSTRAWBERRY, 55-64 on Treatment for 5-10 years (Patient) Published: January 06

I actually have had very few problems with Prograf in almost 8 years until a recent dip in my liver & prograft levels that resulted in a higher dose for a few weeks. I started severe headaches several weeks ago that will not go away and have constant nausea so bad I can hardly eat. I do have to take a sleeping pill at night because of insomnia I think is caused by the Prograf. All in all, I feel that I have done very well and have been lucky not to have had some of the bad side effects I have heard others talk about.

Related Reading: insomnia

Comment from: Roger, 65-74 Female on Treatment for 5-10 years (Patient) Published: October 16

I was transplanted Nov 22 1999. After transplant I was taking 15 mg twice a day. Now after almost 10 years I take 2 mg twice a day. The first year was very rough for the side affects but after that everything has been going smooth

Comment from: yankeeflyer72, 55-64 Female on Treatment for 1-2 years (Patient) Published: January 30

Feb. 19th '09 will be 1 year since Liver Tx due to Cirrhosis caused by Hep-C. Also development of liver Cancer. Initially I was taking 3.5mg twice daily, increased to 4mg daily, gradually reduced dosage until now I am at .5mg(1/2mg.) daily. Blood work shows Prograf level at 6.4-6.9. Type 2 Diabetes was controlled by diet prior to Tx. Now must use insulin. Very happy with results. Also taking Ursodiol, Magnesium supplement, Mega-Vitamin supplent.

Related Reading: liver Cancer | Diabetes

Comment from: 55-64 on Treatment for 2-5 years Published: April 24

have taken this since heart transplant 4 years ago, no rejections, and feel great most of the time.

Comment from: 25-34 on Treatment for 2-5 years (Patient) Published: December 02

I've suffered serious headaches as a result of this medication, in the form of tension headaches. Unfortunately, muscle relaxers don't work for me (because of other auto-immune diseases), so sleeping them off is my only option. Also, major changes in the dose of this medication cause me to have flu-like symptoms for two to three days after the change.

Related Reading: flu


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD